Translator Disclaimer
December 2005 A Filtration of Algebraic Loops
William LIU
Tokyo J. Math. 28(2): 393-406 (December 2005). DOI: 10.3836/tjm/1244208197

Abstract

A filtration of the loop group of unitary group by singular complex algebraic varieties defined by S. Mitchell and G. Segal is studied, focusing on determining the singularities of those varieties.

Citation

Download Citation

William LIU. "A Filtration of Algebraic Loops." Tokyo J. Math. 28 (2) 393 - 406, December 2005. https://doi.org/10.3836/tjm/1244208197

Information

Published: December 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1089.22017
MathSciNet: MR2191056
Digital Object Identifier: 10.3836/tjm/1244208197

Subjects:
Primary: 22E67
Secondary: 46T10

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.28 • No. 2 • December 2005
Back to Top